MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00539250
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a flexima biliary stent was implanted during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During procedure, difficulties were encountered during the deployment phase.Immediately following the final positioning of the stent, the components of the device separated and fell apart.The procedure was completed using the original device.There was no patient complications reported as a result of the procedure.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.Block h11: the flexima biliary delivery system was not received for analysis.Therefore, a technical analysis could not be performed.Based on the information available and without proper evaluation of the device, it is unknown if the reported events were due to the physician's technique during the procedure, or whether it was related to a device malfunction.Product analysis could not confirm the reported event of guide catheter break, as the delivery system was not returned for analysis.The investigation concluded that the reported event and the additional observed damages in the delivery system were most likely caused by procedural factors such as lesion characteristics, handling of the device, and the technique used by the physician.Therefore, taking all available information into consideration, the most probable cause is unable to exclude device problem.A labeling review was performed, and from the information available, there is no information that this device was used in a manner inconsistent with the instructions for use (ifu)/product label.

Brand Name
FLEXIMA? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24500605
Report Number3005099803-2026-00812
Device Sequence Number18631961
Product Code FGE
UDI-Device Identifier08714729162568
UDI-Public(01)08714729162568(17)281202(10)38096881
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K965147
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00539250
Device Catalogue NumberM00539250
Device Lot Number0038096881
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown